| Model Number |
M00542430 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2024-05336 for the exalt model d scope and report number.For the exalt model d controller.It was reported to boston scientific corporation that an exalt model d controller was used with an exalt model d scope during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024, for the treatment of stones in the common bile duct.During the procedure, the screen turned purple.The exalt controller was turned on and off, unplugged and plugged back in but the issue was not resolved.The light source stopped working and no picture came on the screen.The procedure was completed with a reusable scope.There were no patient complications reported as a result of this event.
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2024-05336 for the exalt model d scope and report number 3005099803-2024-05410 for the exalt model d controller.It was reported to boston scientific corporation that an exalt model d controller was used with an exalt model d scope during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024, for the treatment of stones in the common bile duct.During the procedure, the screen turned purple.The exalt controller was turned on and off, unplugged and plugged back in but the issue was not resolved.The light source stopped working and no picture came on the screen.The procedure was completed with a reusable scope.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.Block h11: the returned exalt model d controller was analyzed, passed all tests performed, and exhibited normal device characteristics.The reported event was not confirmed.The investigation was unable to identify any damage or malfunction related to the reported event.Based on all gathered information, the probable cause selected is no problem detected, which indicates that the device complaint or problem cannot be confirmed.